JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON HÖLDER CONTINUOUS UNIVERSAL PRIMITIVES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON HÖLDER CONTINUOUS UNIVERSAL PRIMITIVES
Herzog, Gerd; Lemmert, Roland;
  PDF(new window)
 Abstract
We prove a universality theorem from which we deduce the existence of continuous universal primitives in the sense of Marcinkiewicz.
 Keywords
universal functions; functions;universal primitives;
 Language
English
 Cited by
 References
1.
A. Bogmer and A. Sovegjarto, On universal functions, Acta Math. Hungar. 49 (1987), no. 1-2, 237–239 crossref(new window)

2.
R. A. Bonic, Linear Functional Analysis, Notes on Mathematics and its Applications Gordon and Breach Science Publishers, New York-London-Paris, 1969

3.
Z. Buczolich, On universal functions and series, Acta Math. Hungar. 49 (1987), no. 3-4, 403–414 crossref(new window)

4.
M. M. Day, The spaces $L^p$ with $0, Bull. Amer. Math. Soc. 46 (1940), 816–823 crossref(new window)

5.
K.-G. Grosse-Erdmann, Universal families and hypercyclic operators, Bull. Amer. Math. Soc. (N.S.) 36 (1999), no. 3, 345–381

6.
G. Herzog and R. Lemmert, Universality of methods approximating the derivative, Bull. Austral. Math. Soc. 73 (2006), no. 3, 405–411

7.
I. Joo, On the divergence of eigenfunction expansions, Ann. Univ. Sci. Budapest. Eotvos Sect. Math. 32 (1989), 3–36